# SDR HNAA2015101900308

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 66,741 hours, 75,452 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WOW CAUTION LIGHT AND NOSE DOOR OPEN LIGHT ILLUMINATED AFTER GEAR RETRACTION, CYCLED GEAR AND BOTH LIGHTS REMAINED ILLUMINATED.  MAINTENANCE FOUND RT AFT NOSE DOOR DELAMINATED.
